# SDR ALGA087771

- Difficulty date: June 20, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N7022F
- Make and model: Bell 412EP
- Aircraft serial: 36318
- Aircraft time: 21 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A3397
- Condition: Peeling
- Location: Main Rotor
- Part time: 21 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAINT PEELING AND NO HIGH VIZ PAINT. HAS WATER COMING FROM LEADING EDGE AT BLADE ROOT AS MARKED. ORIGINAL BLADE RECEIVED WITH NEW AIRCRAFT SN 36318. WARRANTY REPAIR AND RETURN REQUESTED.
